# SDR AALA201809289008

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 67,764 hours, 25,701 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53372613202
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR ACTUATOR AFT EDGE OF AFT ATTACH FITTING HAS A CRACK INDICATION JUST BENEATH THE LUG.  REPLACED THE LT LANDING GEAR DOOR KEEL BEAM AFT ACTUATOR FITTING IAW EA 285240.
